# SDR 2004F00213

- Difficulty date: December 21, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N981LR
- Make and model: Airbus A320-233
- Aircraft serial: 558
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Loose
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BZE - FLT 410 - DURING CLIMB FLIGHT, EXPERIENCED A STRONG VIBRATION IN ALL PHASES OF FLIGHT ABOVE 300 KNOTS.  THE AIRCRAFT WAS RETURNED TO SAL STATION FOR MX.  AT EL SALVADOR STATION, THE ELEVATORS FREE PLAY WERE INSPECTED PER AMM 27-34-00, AND FOUND A PLAY ON A ROD END ON THE GREEN SYSTEM SERVO ACTUATOR OF THE LEFT ELEVATOR AND A PLAY ON THE ROD END OF THE BLUE SYSTEM SERVO ACTUATOR OF THE RIGHT ELEVATOR.  BOTH SERVO ACTUATOR ROD ENDS WERE REPLACED AND RIGGED PER AMM 27-34-00.  A FLIGHT TEST WAS PERFORMED AND NORMAL RESULTS WERE FOUND.  AIRCRAFT TO NORMAL OPERATIONS.  (M)
